MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068311251
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a050502 captures the reportable event of device misfire.
 
Event or Problem Description
It was reported that during a procedure performed using a capio slim device, the device misfired.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: device code a050502 captures the reportable event of device misfired.Block h11: the device was not returned; therefore, no physical or visual examination could be performed, and the reported event of device misfired could not be confirmed due to the lack of objective evidence.A review of the device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A review was completed and confirmed that the event of device misfired was defined in the risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, the most probable cause of the reported issue could not be determined due to insufficient evidence.In the absence of device return, device evaluation, or additional objective evidence, the most probable causes remain unknown.Therefore, this complaint is concluded with an investigation conclusion code of "unable to exclude device problem," as the investigation does not provide sufficient evidence to confirm or rule out the reported device malfunction.
 
Event or Problem Description

Brand Name
CAPIO
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24483077
Report Number2124215-2026-11331
Device Sequence Number16106420
Product Code PWI
UDI-Device Identifier08714729257615
UDI-Public(01)08714729257615(17)271204(10)35420908
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311251
Device Catalogue Number831-125
Device Lot Number0035420908
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/13/2026
05/15/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/09/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown